I have been on byetta for 4-5 years now. The first year and a half I had no nausea nor any appetite suppression, and did not lose even l pound, though it did lower my glucose well. Then after 18 months, I started having the appetite suppression and some nausea and have lost 45 pounds slowly over the past 3 years or so. I take the shot, then eat immediately to help avoid nausea. I still get full very quickly and the food gets unappetizing fairly quickly. The loss of desire for food lasts the rest of the day usually, so for the past 9 months or so, I only take one shot (10 mg) a day, with my endo's full permission. I take it morning, noon, or evening, depending on if eating out or a party or something. If it is a day at home, I try to take the shot by late afternoon or before. I like to get it out of my system before bedtime or I often don't sleep well because of coldness, bloating, and mild nausea and generally feeling not as well as normal. Sometimes I handle the shot well without nausea and other times get sick to the point of throwing up. I can't see the rhyme or reason to it by what or how much I eat. I do go uncomfortably low at about 2-3 hours after the shot, and that's usually when I feel nauseated. I reach my highest glucose reading about 6 hours after the shot. I had read about the "coldness" after the shot on a different discussion list. I didn't have that the first few years of byetta, but I do now.